Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 16, NWS Cheyenne, WY

June 7, 20104 counties in Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 7, 2010, 7:02 PM MDT for 4 counties in Nebraska. It was in force for 28 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2010, 7:02 PM MDT (01:02 UTC)
Expired
Jun 7, 2010, 7:30 PM MDT
In force
28 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 149 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:10 PM MDTHAIL 1.752 Wsw Lake Alice, NESKYLIGHT BROKEN. CORN AND ALFALFA CROPS DAMAGED AND FIELDS FLOODED. ESTIMATED TIME OF REPORT.
Jun 7, 7:15 PM MDTHAIL 1.755 W Lake Alice, NEESTIMATED TIME OF REPORT.
Jun 7, 7:15 PM MDTHAIL 24 Ne Mitchell, NENO MAJOR DAMAGE
Jun 7, 7:15 PM MDTHAIL 2.754 E Mitchell, NELOST FOUR DOUBLE PANED WINDOWS
Jun 7, 7:20 PM MDTHAIL 26 Nnw Scottsbluff, NESHINGLES BROKEN AND DENTS IN A STEEL BUILDING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:31 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2010-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2010-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WFUS55 KCYS 080102
TORCYS
NEC013-123-157-165-080130-
/O.NEW.KCYS.TO.W.0016.100608T0102Z-100608T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT MON JUN 7 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 701 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  LAKE ALICE...OR 9 MILES NORTH OF SCOTTSBLUFF. DOPPLER RADAR SHOWED
  THIS TORNADO MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ALICE...LAKE MINATARE...KILPATRICK LAKE AND PERRIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4217 10325 4180 10323 4191 10378 4209 10377
TIME...MOT...LOC 0102Z 272DEG 46KT 4200 10365

$$

DAUGHERTY
2 follow-up statements
942 
WWUS55 KCYS 080116
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT MON JUN 7 2010

NEC013-123-157-165-080130-
/O.CON.KCYS.TO.W.0016.000000T0000Z-100608T0130Z/
MORRILL NE-SCOTTS BLUFF NE-BOX BUTTE NE-SIOUX NE-
716 PM MDT MON JUN 7 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SIOUX...
SOUTHWESTERN BOX BUTTE...NORTHEASTERN SCOTTS BLUFF AND NORTHWESTERN
MORRILL COUNTIES UNTIL 730 PM MDT...

AT 714 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR LAKE MINATARE...OR 14 MILES NORTHEAST OF
SCOTTSBLUFF...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  KILPATRICK LAKE AND PERRIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4217 10325 4180 10323 4191 10378 4209 10377
TIME...MOT...LOC 0116Z 272DEG 46KT 4199 10341

$$
313 
WWUS55 KCYS 080122
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT MON JUN 7 2010

NEC013-123-157-165-080132-
/O.EXP.KCYS.TO.W.0016.000000T0000Z-100608T0130Z/
MORRILL NE-SCOTTS BLUFF NE-BOX BUTTE NE-SIOUX NE-
722 PM MDT MON JUN 7 2010

...THE TORNADO WARNING FOR SOUTHEASTERN SIOUX...SOUTHWESTERN BOX
BUTTE...NORTHEASTERN SCOTTS BLUFF AND NORTHWESTERN MORRILL COUNTIES
WILL EXPIRE AT 730 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  A NEW TORNADO WARNING HAS BEEN ISSUED FOR EASTERN SCOTTS 
BLUFF COUNTY AND IS IN EFFECT UNTIL 745 PM.

LAT...LON 4217 10325 4180 10323 4191 10378 4209 10377
TIME...MOT...LOC 0122Z 272DEG 46KT 4198 10331

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:57 PM MDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 7, 1:57 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT MON JUN 7 2010

.SHORT TERM...TONIGHT THROUGH WEDNESDAY
REST OF THIS AFTERNOON AND TONIGHT...IMPRESSIVE DEW POINTS AT
NOON...WITH READINGS IN THE MID 50S TO LOWER 60S FROM I-25
EASTWARD. DEW POINTS SOME 5 TO 10 DEGREES HIGHER THAN 24 HOURS AGO
AT MOST LOCATIONS. LOW CLOUD COVER ERODING FROM WEST TO EAST
ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA. EXPECTING
SCATTERED THUNDERSTORMS TO DEVELOP AND PROPAGATE EASTWARD OFF THE
LARAMIE RANGE THIS EVENING. THUNDERSTORMS MOST NUMEROUS AND STRONG
THIS EVENING ALONG THE LOW LEVEL INSTABILITY AXIS FROM LARAMIE TO
CHEYENNE TO SIDNEY. SOME THUNDERSTORMS WILL LIKELY BECOME SEVERE
THIS AFTERNOON AND EVENING...ESPECIALLY FROM LARAMIE TO CHEYENNE
TO SIDNEY WHERE INSTABILITY WILL BE MAXIMIZED COINCIDENT WITH
BETTER WIND SHEAR. PRECIPITABLE WATER VALUES RUNNING SOME 150 TO
200 PERCENT OF NORMAL...THUS SOME OF THE STORMS WILL PRODUCE
LOCALLY HEAVY RAINFALL. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS AFTER MIDNIGHT NORTH OF A RAWLINS TO SCOTTSBLUFF
LINE AS A SHORTWAVE TROUGH ALOFT AND COLD FRONT PROGRESS EASTWARD
ACROSS THE REGION. WILL ALSO SEE AREAS OF LATE NIGHT FOG...
ESPECIALLY EAST OF THE LARAMIE RANGE.

TUESDAY...DRIER...COOLER AND MORE STABLE AIR MASS WILL BE IN PLACE
IN THE WAKE OF THE COLD FRONT...THUS LESS THUNDERSTORM COVERAGE...
ESPECIALLY SINCE NEGATIVE THETA-E ADVECTION WILL BE TAKING PLACE
AT THE LOW AND MID LEVELS.

TUESDAY NIGHT...ISOLATED EVENING THUNDERSTORMS...MOSTLY ALONG THE
SPINE OF THE LARAMIE RANGE...IN THE INSTABILITY AXIS...THEN STORMS
MOSTLY ENDING AFTER MIDNIGHT WITH LACK OF LIFT AND LOSS OF DAYTIME
HEATING.

WEDNESDAY...RETURN SOUTHERLY WINDS DEVELOP IN THE LOW LEVELS...
ADVECTING MOISTURE NORTHWARD ACROSS SOUTHEAST WYOMING. WILL AGAIN
SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP ALONG THE LOW LEVEL
INSTABILITY AXIS...MOST NUMEROUS FROM DOUGLAS TO CHEYENNE. SOME
STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN DUE TO FAVORABLE
WIND SHEAR AND INSTABILITY.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
THE 12Z GFS AND ECMWF SOLUTIONS ARE IN REASONABLE AGREEMENT WITH
THE TIMING...STRENGTH AND POSITION OF THE NEXT LONG WAVE TROUGH
OVER THE WRN HALF OF THE CONUS. AS THE TROUGH DEEPENS OVER THE
PACIFIC NW...IT WILL AMPLIFY THE DOWNSTREAM RIDGE OVER THE
ROCKIES. WITH 1000-500MB THICKNESSES PEAKING IN THE 575-580DM
RANGE ON THURSDAY...MUCH ABOVE NORMAL TEMPERATURES WILL ENSUE
EAST OF THE LARAMIE RANGE WITH HIGHS IN THE 80S TO NEAR 90.
AS THE TROUGH APPROACHES THE GREAT BASIN AND INTERMOUNTAIN
WEST FRIDAY AND SATURDAY...THE MID/UPPER FLOW WILL BACK TO THE
SOUTHWEST AND INCREASE. SHORTWAVES EMBEDDED WITHIN THE DIFFLUENT
SOUTHWESTERLY FLOW WILL EJECT NORTHEAST AHEAD OF THE TROUGH...
WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING...MAINLY
DURING THE AFTERNOON AND EVENING. HIGH TEMPERATURES WILL MODERATE
BACK TO BELOW NORMAL VALUES THIS WEEKEND AS A LOW CUTS OFF OVER
THE DESERT SOUTHWEST AND ESSENTIALLY CUTS OFF FROM THE MAIN
FLOW. PRECIP CHANCES DECREASING SUNDAY AND MONDAY AS THE TROUGH
SLOWLY LIFTS EAST AND NORTHEAST TOWARDS THE NORTHERN/CENTRAL
PLAINS.

&&

.AVIATION...18Z TAF ISSUANCE
PERSISTENT LOW CIGS ACROSS MUCH OF THE NEB PANHANDLE FINALLY
THINNING/LIFTING...WITH VFR CONDITIONS REGION WIDE BY MID
AFTERNOON. MODERATE CU OVER THE SRN LARAMIE RANGE WILL DEVELOP
INTO TSTMS BY MID AFTERNOON...THEN MOVE EWD ACROSS SERN WY AND
WRN NEB PANHANDLE THROUGH THIS EVENING. THERE IS THE POSSIBILITY
OF SOME INTENSE TSTMS PRODUCING MVFR CIGS/VSBYS AND SEVERE
TURBULENCE...ESPECIALLY FROM CYS TO SNY AND AREAS SWD. AFTER THE
TSTMS WIND DOWN LATER THIS EVENING...EXPECT LOWERING CIGS AND
VSBYS...ESPECIALLY FROM LAR AND CYS INTO SRN PORTIONS OF THE
NEB PANHANDLE OVERNIGHT THROUGH MID MORNING TUESDAY. A COLD
FRONT WILL MOVE SLOWLY ACROSS THE REGION TONIGHT...WITH WINDS
SHIFTING FROM SLY TO NLY.

&&

.FIRE WEATHER...NO CONCERNS THROUGH WEDNESDAY...ESPECIALLY WITH
THE SHOWER AND THUNDERSTORM COVERAGE EXPECTED TONIGHT AND THE
RELATIVELY WET GROUND AT MOST LOCATIONS.

&&

.HYDROLOGY...FLOWS CONTINUE TO RUN AT OR ABOVE BANKFULL FOR MANY
OF THE RIVERS AND STREAMS ORIGINATING IN THE SIERRA MADRE AND
SNOWY RANGES. MODEL FORECASTS SUGGEST THAT HIGH WATER LEVELS WILL
CONTINUE THROUGH THE WEEK IN THOSE AREAS. SNOW WATER EQUIVALENT
VALUES WERE DROPPING ABOUT AN INCH PER DAY IN THE SNOWY AND SIERRA
MADRE RANGES AS THE SNOW MELT PEAKS. THEREFORE...WILL CONTINUE THE
FLOOD WARNING FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR
AS WELL AS THE ENCAMPMENT RIVER. RELEASES FROM UPSTREAM RESERVOIRS
WILL MAINTAIN NEAR BANKFULL CONDITIONS ALONG THE NORTH PLATTE AT
HENRY THROUGH MID-WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 AM THURSDAY FOR WYZ115.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RUBIN
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 7, 4:05 PM MDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
405 PM MDT MON JUN 7 2010

WYZ103>105-109>116-081200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
405 PM MDT MON JUN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD
FRONT THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY
PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST
FOR TUESDAY THROUGH FRIDAY. A FEW STRONG STORMS WILL BE POSSIBLE
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND
TONIGHT. PLEASE REPORT SEVERE WEATHER TO THE NEAREST
LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY.
THEY WILL RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
081200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
405 PM MDT MON JUN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP IN ADVANCE
OF A COLD FRONT THIS AFTERNOON AND EVENING. SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL...
HEAVY RAIN AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT OR
COUNTY EMERGENCY MANAGEMENT AGENCY. THEY WILL RELAY YOUR REPORTS
TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 7, 5:53 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             ESTERBROOK              42.41N 105.36W
06/07/2010  M0.25 INCH       CONVERSE           WY   PARK/FOREST SRVC

&&

RUBIN
Local storm report, Jun 7, 6:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             6 N TORRINGTON          42.15N 104.18W
06/07/2010  M2.75 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

SRUBIN
Local storm report, Jun 7, 6:34 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
634 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     8 N BURNS               41.31N 104.36W
06/07/2010  E60 MPH          LARAMIE            WY   TRAINED SPOTTER

&&

SRUBIN
Local storm report, Jun 7, 6:54 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             23 SSW AGATE            42.10N 103.95W
06/06/2010  M1.75 INCH       SIOUX              NE   TRAINED SPOTTER

            WINDOWS ON THE NORTH SIDE OF THE HOUSE ARE ALL BROKEN.

0650 PM     HAIL             6 N MORRILL             42.05N 103.92W
06/06/2010  M2.75 INCH       SIOUX              NE   TRAINED SPOTTER

            HAIL IS BREAKING OUT WINDOWS AND SKYLIGHTS.

&&

BCHAPMAN
Local storm report, Jun 7, 7:00 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             MORRILL                 41.96N 103.92W
06/06/2010  M1.75 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 7, 7:02 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             19 W ALLIANCE           42.10N 103.24W
06/07/2010  M0.88 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

SRUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:12 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes63 min
Jun 7, 6:22 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball30 min
Jun 7, 6:40 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes38 min
Jun 7, 6:43 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Sioux62 min
Jun 7, 6:44 PM MDTAreal Flood AdvisoryCYSBox Butte, Dawes, Sioux3 hr
Jun 7, 6:56 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff, Sioux64 min
Jun 7, 7:07 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill37 min
Jun 7, 7:14 PM MDTTornado WarningCYSBox Butte31 min
Jun 7, 7:20 PM MDTTornado WarningCYSScotts Bluff25 min
Jun 7, 7:43 PM MDTTornado WarningCYSBox Butte, Morrill, Scotts Bluff47 min
Jun 7, 8:01 PM MDTFlash Flood WarningCYSBox Butte4 hr
Jun 7, 8:24 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill66 min
Jun 7, 8:35 PM MDTFlash Flood WarningCYSMorrill3 hr
Jun 7, 9:12 PM MDTAreal Flood AdvisoryCYSBanner, Cheyenne, Kimball2 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.